# SDR CA951010023

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 12320005
- Condition: Cracked
- Location: L/H Stab Inb
- Part time: 8,406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE LEFT HAND STABILIZER REINFORCEMENT BRACKET P/N 6732101-4 WAS FOUND TO BE CRACKED. IT WAS REMOVED AND REPLACED. UPON REMOVAL THE AFT SPAR WAS ALSO FOUND TO BE CRACKED.
